On correlation functions of two-state vertex models on the honeycomb lattice

Miroslav Kolesik, L. Šamaj

Research output: Contribution to journalArticle

1 Scopus citations


A family of two-state vertex models on the honeycomb lattice is solved exactly using a generalized weak-graph transformation technique. Two systems are analyzed in detail: the "spin-flip" symmetric model, which is integrable in the whole temperature range, and the symmetric model, solvable at one specific temperature β*. This temperature turns out to be significant from the point of view of edge-edge correlations, namely they vanish at β*.

Original languageEnglish (US)
Pages (from-to)145-157
Number of pages13
JournalPhysica A: Statistical Mechanics and its Applications
Issue number1
Publication statusPublished - Nov 15 1991
Externally publishedYes


ASJC Scopus subject areas

  • Mathematical Physics
  • Statistical and Nonlinear Physics

Cite this